# SDR 2004F00166

- Difficulty date: February 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: EM407011
- Condition: Inoperative
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'RUDDER LIMIT FAIL B' CAS MESSAGE ILLUMINATED IN FLIGHT.  AIRCRAFT LANDED WITH NO FURTHER DISCREPANCIES.  LINEAR ACTUATOR OF LOWER RUDDER LIMITER 'B' FAILED AT 16 PERCENT.  REPLACED LOEWR RUDDER LIMITER ACTUATOR ASSEMBLY AND PERFORMED APPROPRIATE RIGGING PROCEDURES FROM CESSNA MM.  OPERATION WAS NORMAL.  (M)
